Home The asymptotic behaviour of the complexity of the interval search on the Boolean cube in the class of balanced trees
Article
Licensed
Unlicensed Requires Authentication

The asymptotic behaviour of the complexity of the interval search on the Boolean cube in the class of balanced trees

  • T. D. Blaivas
Published/Copyright: October 1, 2004
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 14 Issue 6

For a problem of interval search on the Boolean cube, we study the asymptotic behaviour of the average search time in the class of balanced tree circuits on sequences of positive integers {ki } under the assumption that ki are cardinalities of databases. We show that the asymptotic behaviour may differ on different sequences. We give a complete description of the class of possible behaviours.

Published Online: 2004-10-01
Published in Print: 2004-10-01

Copyright 2004, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/1569392043272476/pdf
Scroll to top button